# SDR ASAA0380720

- Difficulty date: November 13, 2003
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41B004AD07
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 15K CHECK, FOUND 1ST CLASS EMERGENCY FLOOR TRACK LIGHTS ILLUMINATE WHEN EXTERNAL POWER IS TURNED OFF, EVEN THOUGH EMERGENCY SWITCH REMAINS IN 'OFF' POSITION.  REPLACED ASSOCIATED BATTERY PACK, POWER SUPPLY.  LIGHTS THEN OPERATED PROPERLY.  (M)
